# SDR C2XA09RI159

- Difficulty date: September 9, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 17,106 hours, 13,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2286 - EWR - FLIGHT CREW REPORTED FUEL SMELL IN CABIN DURING APU START.  MX EWR PERFORMED APU START AND RUNNING PACKS.  MX COULD NOT DUPLICATE THE ODOR.  ACFT WAS APPROVED TO RETURN TO SERVICE.
